| Model Number |
2C8571 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system continu-flo solution set leaked from the round filter connection on the tubing.The device contained pressor.This occurred during the infusion.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h6 (update codes), h11.H11: the device was received for evaluation.A visual inspection was performed which showed that the disks of the check valve were separated into two pieces.The reported condition was verified.The cause of the issue was due to a manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.